# SDR 2007UALA04117

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 44,520 hours, 6,675 cycles
- Engine: Pwa PW4090
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 1755518302
- Condition: Damaged
- Location: Vertical Stab
- Part time: 44,520 hours, 6,675 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE IS AT VERTICAL STAB REAR SPAR UPPER RUDDER HINGE FITTING AT RUB STA 522.  REMOVED AND REPLACED HINGE FITTING. A/C OK FOR SERVICE
